# SDR 9519296740

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed-Out
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FLAMED-OUT AT TOP OF CLIMB WHEN POWER WAS REDUCED.  A RELIGHT WAS SUCCESSFUL AND THE FLIGHT CONTINUED ON TO AN UNEVENTFUL LANDING AT TPE.  NO FUEL WAS DUMPED.  THE ENGINE WAS INSPECTED, BORESCOPED AND A GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
